On the structure of subsets of an orderable group with some small doubling properties

G. A. Freiman, M. Herzog, P. Longobardi, M. Maj, A. Plagne, D. J.S. Robinson, Y. V. Stanchescu

Research output: Contribution to journalArticlepeer-review

Abstract

The aim of this paper is to present a complete description of the structure of subsets S of an orderable group G satisfying |S2|=3|S|-2 and 〈S〉 is non-abelian.

Original languageEnglish
Pages (from-to)307-326
Number of pages20
JournalJournal of Algebra
Volume445
DOIs
StatePublished - 1 Jan 2016

Keywords

  • Inverse problems
  • Nilpotent groups
  • Ordered groups
  • Small doubling

Fingerprint

Dive into the research topics of 'On the structure of subsets of an orderable group with some small doubling properties'. Together they form a unique fingerprint.

Cite this